MathSciNet Relay Station
MathSciNet bibliographic data
MR2525506 (2010g:53164) 53D30 (14L24 53D17)
Lawton, Sean Obtaining the one-holed torus from pants: duality in an ${\rm SL}(3,\Bbb C)$-character variety. Pacific J. Math. 242 (2009), no. 1, 131–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement